# SDR HALA20250620188

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 60,701 hours, 9,964 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 55,179 hours, 8,733 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: EEC201002BX
- Part serial: BX91514
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ON DESCENT AUTO FLT A.THR OFF ALSO ENG THR LOCK. ECAM. #2 ENG WENT TO MAX CLIMB, #1 STAYED AT IDLE. NOTICED #2 ENG VIBRATION SHOWED AMBER XXX MOMENTARY. REPLACED #2 ENG EEC IAW AMM 73-21-34-400-804-A & TSM 22-30-00-810-802-A. OPS CK GOOD.
